# SDR AALA20001968

- Difficulty date: November 26, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 35H INOPERATIVE.  RE-PINNED SEAT MOUNTED EMERGENCY EXIT CONNECTOR AT SEAT 35H.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
